On isotropy irreducible Riemannian manifolds

McKenzie Wang McMaster University, Hamilton, Ontario, Canada Wolfgang Ziller University of Pennsylvania, Philadelphia, PA, U.S.A.

TBD mathscidoc:1701.331747

Acta Mathematica, 166, (1), 223-261, 1990.1
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:15 uploaded by actaadmin ] [ 412 downloads ] [ 0 comments ] [ Cited by 47 ]
@inproceedings{mckenzie1990on,
  title={On isotropy irreducible Riemannian manifolds},
  author={McKenzie Wang, and Wolfgang Ziller},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315957796456},
  booktitle={Acta Mathematica},
  volume={166},
  number={1},
  pages={223-261},
  year={1990},
}
McKenzie Wang, and Wolfgang Ziller. On isotropy irreducible Riemannian manifolds. 1990. Vol. 166. In Acta Mathematica. pp.223-261. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203315957796456.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved